MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. STAY SAFE/LUER LOCK ADAPTER 4 IN.; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-95003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in progress.A supplemental medwatch report will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a fluid leak was identified coincident with peritoneal dialysis therapy.The peritoneal dialysis registered nurse (pdrn) reported that the adapter used for the solution bag disconnected and solution leaked during treatment.The patient did not develop any symptoms, adverse events, or injuries as a result of the reported event.The patient was given ceftazidime and cefazolin intraperitoneally prophylactically.The pdrn stated that the patient was able to continue pd therapy with no further issues.Should additional information become available, the file will be reassessed and updated accordingly.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.

Brand Name
STAY SAFE/LUER LOCK ADAPTER 4 IN.
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7531637
Report Number8030665-2018-00733
Device Sequence Number1512835
Product Code FKX
UDI-Device Identifier00840861100774
UDI-Public00840861100774
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K822550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number050-95003
Device Lot Number17NR08111
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PD SOLUTION
Patient Age53 YR
Patient Weight90